Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 48, NWS Green Bay, WI

July 8, 2016

NWS Green Bay, WI issued this small craft advisory at Jul 8, 2016, 4:09 AM CDT. It took effect at Jul 8, 2016, 7:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2016, 4:09 AM CDT (09:09 UTC)
In effect from
Jul 8, 2016, 7:00 PM CDT
Expired
Jul 9, 2016, 12:00 PM CDT
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

696 
WHUS73 KGRB 080909
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
409 AM CDT FRI JUL 8 2016

...GUSTY NORTH WINDS EXPECTED TONIGHT INTO SATURDAY MORNING...

.LOW PRESSURE WILL MOVE ACROSS THE U.P. OF MICHIGAN AND PUSH EAST
ACROSS THE EASTERN GREAT LAKES. GUSTY NORTH WINDS ARE EXPECTED IN
ITS WAKE LATER ON TONIGHT AND CONTINUE INTO SATURDAY MORNING.

LMZ521-522-541>543-081715-
/O.NEW.KGRB.SC.Y.0048.160709T0300Z-160709T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
409 AM CDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
11 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
11 AM CDT SATURDAY. 

* WINDS...BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS BY
  TONIGHT AND CONTINUE INTO SATURDAY MORNING.

* WAVES...1 TO 2 FT...BUILDING TO 2 TO 4 FT LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
961 
WHUS73 KGRB 081654
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1154 AM CDT FRI JUL 8 2016

...GUSTY NORTH WINDS EXPECTED TONIGHT INTO SATURDAY MORNING...

.LOW PRESSURE WILL MOVE ACROSS THE U.P. OF MICHIGAN AND PUSH EAST
ACROSS THE EASTERN GREAT LAKES. GUSTY NORTH WINDS ARE EXPECTED IN
ITS WAKE LATER ON TONIGHT AND CONTINUE INTO SATURDAY MORNING.

LMZ521-522-541>543-090100-
/O.CON.KGRB.SC.Y.0048.160709T0300Z-160709T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1154 AM CDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 11 AM CDT SATURDAY...

* WINDS...BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS BY 
  TONIGHT AND CONTINUE INTO SATURDAY MORNING. 

* WAVES...1 TO 2 FT...BUILDING TO 2 TO 4 FT LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
483 
WHUS73 KGRB 081955
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CDT FRI JUL 8 2016

...GUSTY NORTH WINDS EXPECTED TONIGHT INTO SATURDAY MORNING...

.LOW PRESSURE WILL MOVE ACROSS THE U.P. OF MICHIGAN AND PUSH EAST
ACROSS THE EASTERN GREAT LAKES. GUSTY NORTH WINDS ARE EXPECTED IN
ITS WAKE LATER TONIGHT AND CONTINUE INTO SATURDAY MORNING.

LMZ521-522-541>543-090400-
/O.EXT.KGRB.SC.Y.0048.160709T0000Z-160709T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
255 PM CDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
11 AM CDT SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...BUILDING TO 2 TO 4 FT BY LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
173 
WHUS73 KGRB 090058
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
758 PM CDT FRI JUL 8 2016

...GUSTY NORTH WINDS EXPECTED TONIGHT INTO SATURDAY MORNING...

.LOW PRESSURE WILL MOVE ACROSS THE U.P. OF MICHIGAN AND PUSH EAST
ACROSS THE EASTERN GREAT LAKES. GUSTY NORTH WINDS ARE EXPECTED IN
ITS WAKE LATER TONIGHT AND CONTINUE INTO SATURDAY MORNING.

LMZ521-522-541>543-090900-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-160709T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
758 PM CDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...BUILDING TO 2 TO 4 FT BY LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
279 
WHUS73 KGRB 090822
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
322 AM CDT SAT JUL 9 2016

...GUSTY NORTH WINDS EXPECTED THIS MORNING...

.GUSTY NORTH WINDS ARE EXPECTED THIS MORNING...AS LOW PRESSURE
EXITS THE EASTERN GREAT LAKES.

LMZ521-522-541>543-091600-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-160709T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
322 AM CDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WINDS...NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KTS BY LATE
  MORNING.

* WAVES...2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
581 
WHUS73 KGRB 091134
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
634 AM CDT SAT JUL 9 2016

...GUSTY NORTH WINDS EXPECTED THIS MORNING...

.GUSTY NORTH WINDS ARE EXPECTED THIS MORNING...AS LOW PRESSURE
EXITS THE EASTERN GREAT LAKES.

LMZ521-522-541>543-091600-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-160709T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
634 AM CDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WINDS...NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KTS BY EARLY
  AFTERNOON.

* WAVES...2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
516 
WHUS73 KGRB 091140 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
640 AM CDT SAT JUL 9 2016

...GUSTY NORTH WINDS EXPECTED THIS MORNING...

.GUSTY NORTH WINDS ARE EXPECTED THIS MORNING...AS LOW PRESSURE
EXITS THE EASTERN GREAT LAKES.

LMZ522-542-543-091245-
/O.CAN.KGRB.SC.Y.0048.000000T0000Z-160709T1600Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
640 AM CDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ521-541-091700-
/O.EXT.KGRB.SC.Y.0048.000000T0000Z-160709T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
640 AM CDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...

* WINDS...NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KTS BY EARLY 
  AFTERNOON. 

* WAVES...2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
300 
WHUS73 KGRB 091514
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 AM CDT SAT JUL 9 2016

...GUSTY NORTH WINDS WILL CONTINUE TO DIMINISH TODAY...

.GUSTY NORTH WINDS WILL CONTINUE THROUGH THE DAY AS HIGH PRESSURE
BUILDS INTO THE REGION. 

LMZ521-541-091700-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-160709T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1014 AM CDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* NORTH 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KTS UNTIL NOON...
  DIMINISHING TO AROUND 10 KTS THIS AFTERNOON.

* WAVES...1 TO 3 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ECKBERG
800 
WHUS73 KGRB 091644
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1144 AM CDT SAT JUL 9 2016

...WINDS CONTINUE TO SUBSIDE THIS AFTERNOON.. 

.NORTHERLY WINDS WILL CONTINUE TO SUBSIDE THROUGH THE AFTERNOON 
AND EARLY THIS EVENING. 

LMZ521-541-091745-
/O.EXP.KGRB.SC.Y.0048.000000T0000Z-160709T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1144 AM CDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY...

WIND GUSTS ACROSS NORTHERN DOOR COUNTY HAVE DROPPED BELOW 25
KNOTS...THUS THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE
AT NOON CDT. 

$$

ECKBERG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 2:54 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 8, 2:54 AM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
254 AM CDT FRI JUL 8 2016

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 204 AM CDT Fri Jul 8 2016

A strong short wave trough will continue to slide into Wisconsin
today before departing late today into tonight. Precipitation
coverage with this feature will be the primary focus.

Convection over northwest Wisconsin early this morning near the
850 trough and has been redevelop south into central wisconsin.
This trough is progged to reach East Central Wisconsin just after
daybreak. The convection over northeast wisconsin will be in the
LFQ region of a jet let this morning. After this mornings
forcing, convection to increase in coverage later this morning
into the afternoon as the upper trough with height falls drops in.
will need to watch storms over east central wisconsin this morning
due to combination of upper jet forcing, mu cape values near 1000
j/kg and best bulk shear values. But cin values also were
gradually increasing. Instability gradually decreases today but
convection under the upper trough may turn more diurnal in nature
depending on any breaks in the clouds.

Mid level trough with a subtle surface reflection front slowly
departs Northeast Wisconsin in the evening and overnight hours so
will continue with a slowly diminishing precipitation trends over
the northeast.

Upper heights continue to increase Saturday with a Canadian high
pressure ridge will bring diminishing clouds and less humidity
along with cooler temperatures. Pressure gradient between systems
may produce a period of gusty winds over eastern Wisconsin
Saturday morning.

.LONG TERM...Saturday Night Through Thursday
Issued at 204 AM CDT Fri Jul 8 2016

Mainly quiet weather though Monday, then turning unsettled once
again Tuesday through Thursday.  A GFS/ECMWF blend will work for
much of this forecast.

Saturday night through Sunday night...Surface high pressure will be
centered over the region Saturday night and Sunday, before shifting
east of the region on Sunday night.  Mid-level ridging will be
sharpening overhead as the surface high departs.  Warm advection
precip still looks like it will remain north of the region on Sunday
and Sunday night, so will keep the area dry.  Should see mostly
clear skies on Saturday night, then a few more clouds on Sunday and
Sunday night, but with dry conditions. Highs on Sunday should be a
couple degrees warmer than Saturday.

Rest of the forecast...Dry weather looks to hang on for one more day
on Monday as temperatures continue to warm solidly into the 80s.
Then as a cold front approaches western Wisconsin, a small chance of
showers and storms arrives over central and north-central WI late on
Monday night.  The front will weaken as it moves east on Tuesday,
but the shower and thunderstorm threat will increase.  Then another
potent upper trough will move across the northern Plains and western
Great Lakes on Wednesday into Thursday, creating additional shower
and thunderstorm chances.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1029 PM CDT Thu Jul 7 2016

Given the recent rains and high moisture content, expect low
clouds and some fog to increase overnight.develop. Those will
likely persist into the morning until westerly flow increases
behind cold front crossing the area. Details of the timing and
exact vsbys and cig heights still somewhat uncertain.
Thunderstorms will be the main aviation concern tomorrow as the
upper system crosses the area.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......MPC
AVIATION.......Skowronski
Hazardous weather outlook, Jul 7, 9:49 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
949 PM CDT THU JUL 7 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
949 PM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE STORMS
COULD BE STRONG AND PRODUCE TORRENTIAL RAIN AND ISOLATED WIND
GUSTS OVER 40 MPH.

FOG IS ALSO LIKELY NEAR THE LAKE MICHIGAN SHORELINE. THE FOG COULD
SIGNIFICANTLY RESTRICT THE VISIBILTY AT TIMES...AND POSE A HAZARD
TO MOTORISTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY...ESPECIALLY ACROSS NORTHERN
WISCONSIN. SOME OF THE STORMS COULD PRODUCE HAIL AND WIND GUSTS
OVER 40 MPH.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH
WEDNESDAY. STRONG OR SEVERE STORMS ARE POSSIBLE...HOWEVER EXACT
TIMING IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT. HOWEVER...
SPOTTERS ARE REQUESTED TO REPORT ANY HAIL...WIND GUSTS OVER 40
MPH...OR RAINFALLS OVER 1 INCH TO THE NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-081100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
949 PM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

DENSE FOG...ESPECIALLY OVER LAKE MICHIGAN...WILL POSE A HAZARD TO
BOATERS TONIGHT. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED. GUSTY
WINDS AND HEAVY RAIN ARE POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS.
WATERSPOUTS ARE ALSO POSSIBLE.

THUNDERSTORM ARE POSSIBLE FROM TUESDAY THROUGH WEDNESDAY. SOME
STORMS COULD BE STRONG OR SEVERE...HOWEVER EXACT TIMING IS
UNCERTAIN.

SKOWRONSKI

In the hours before

Special weather statement, Jul 8, 1:44 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
144 AM CDT FRI JUL 8 2016

WIZ005-080815-
VILAS WI-
144 AM CDT FRI JUL 8 2016

...STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING OVER VILAS COUNTY
EARLY THIS MORNING...

AT 140 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF GILE TO 6 MILES EAST OF
FIFIELD. MOVEMENT WAS EAST AT 35 MPH.

UP TO HALF INCH HAIL AND WINDS GUSTS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.  BRIEF TORRENTIAL RAINFALL CAN BE EXPECTED.

LOCATIONS IMPACTED INCLUDE...
LAC DU FLAMBEAU...PHELPS...BOULDER JUNCTION...WINCHESTER...CONOVER...
PRESQUE ISLE...MANITOWISH WATERS...LAND O LAKES...TROUT LAKE AND LAC
VIEUX DESERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF TORRENTIAL RAINFALL MAY LEAD TO REDUCED VISIBILITY FOR
MOTORISTS.

&&

LAT...LON 4614 8910 4611 8903 4602 8904 4590 8996
      4590 9004 4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0640Z 247DEG 29KT 4698 9047 4632 9016 4585 9029

TDH
Special weather statement, Jul 8, 2:33 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
233 AM CDT FRI JUL 8 2016

WIZ019-020-030-031-035>037-045-080900-
WAUPACA WI-SHAWANO WI-LANGLADE WI-PORTAGE WI-WOOD WI-MARATHON WI-
MENOMINEE WI-WAUSHARA WI-
233 AM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LANGLADE...
MARATHON...NORTHWESTERN WAUSHARA...WOOD...SHAWANO...MENOMINEE...
PORTAGE AND WAUPACA COUNTIES UNTIL 400 AM CDT...

AT 230 AM CDT...DOPPLER RADAR WAS TRACKING A BROKEN LINE OF
THUNDERSTORMS EXTENDING FROM 10 MILES EAST OF WESTON TO WHITING TO
NEAR BABCOCK. MOVEMENT WAS EAST AT 40 MPH.

UP TO HALF INCH HAIL AND WINDS GUSTS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.  BRIEF TORRENTIAL RAINFALL CAN BE EXPECTED.

LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...ANTIGO...WAUPACA...WAUTOMA...
WESTON...RIB MOUNTAIN...CLINTONVILLE AND MOSINEE.

PEOPLE PARTICIPATING IN THE IOLA SHOW GROUNDS SHOULD BE PREPARED FOR
THE STORMS.

LAT...LON 4448 9032 4457 9003 4509 8984 4511 8851
      4459 8869 4459 8874 4433 8878 4398 8943
      4398 8960 4425 8960 4425 9032
TIME...MOT...LOC 0730Z 258DEG 35KT 4495 8937 4449 8956 4366 9102

TDH
Special weather statement, Jul 8, 3:55 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
355 AM CDT FRI JUL 8 2016

WIZ031-036>039-045-048-049-074-081015-
SOUTHERN OCONTO COUNTY WI-WAUPACA WI-BROWN WI-SHAWANO WI-PORTAGE WI-
OUTAGAMIE WI-CALUMET WI-WINNEBAGO WI-WAUSHARA WI-
355 AM CDT FRI JUL 8 2016

...SCATTERED THUNDERSTORMS MOVING INTO EAST CENTRAL WISCONSIN EARLY
THIS MORNING...

AT 351 AM CDT...DOPPLER RADAR WAS TRACKING SCATTERED THUNDERSTORMS
ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF WITTENBERG TO NEAR
BANCROFT. MOVEMENT WAS EAST AT 25 MPH.

UP TO HALF INCH HAIL AND WINDS GUSTS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.  BRIEF TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
APPLETON...OSHKOSH...SHAWANO...WAUPACA...WAUTOMA...MENASHA...KAUKAUNA...
LITTLE CHUTE...NEW LONDON AND KIMBERLY.

LAT...LON 4390 8889 4398 8889 4398 8960 4424 8960
      4425 8962 4468 8933 4468 8923 4487 8920
      4485 8825 4483 8807 4467 8815 4389 8840
TIME...MOT...LOC 0851Z 283DEG 24KT 4492 8907 4361 8996

TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:04 PM CDTSpecial Weather StatementGRBPortage41 min
Jul 7, 7:44 PM CDTSpecial Weather StatementGRBPortage46 min
Jul 7, 8:30 PM CDTSpecial Weather StatementGRBWaushara45 min
Jul 7, 9:36 PM CDTSpecial Weather StatementGRBWaupaca39 min
Jul 8, 1:44 AM CDTSpecial Weather StatementGRBVilas91 min
Jul 8, 2:33 AM CDTSpecial Weather StatementGRBMarathon, Menominee, Portage, Shawano, Waupaca, Waushara and 1 more87 min
Jul 8, 3:55 AM CDTSpecial Weather StatementGRBOutagamie, Shawano, Waupaca, Waushara, Winnebago80 min
Jul 8, 8:26 AM CDTSpecial Marine WarningGRB64 min
Jul 8, 11:18 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Wood42 min
Jul 8, 11:52 AM CDTSpecial Weather StatementGRBMenominee, Oconto38 min
Jul 8, 12:46 PM CDTSpecial Marine WarningGRB59 min

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.